MathSciNet Relay Station
MathSciNet bibliographic data
MR973171 58G15 (35J30 35S05)
Fulling, S. A.; Kennedy, G. The resolvent parametrix of the general elliptic linear differential operator: a closed form for the intrinsic symbol. Trans. Amer. Math. Soc. 310 (1988), no. 2, 583–617.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement